Welcome !

Secretariat

Office hours
Monday - Thursday: 8:00 - 15:30  |  Friday: 8:00 - 14:00
Customer service
Monday, Tuesday, Wednesday: 9:00 - 15:30  |  Friday: 9:00 - 14:00
Room
2009
Phone
85 738 8284
Fax
85 738 8313
E-mail address
office@math.uwb.edu.pl


Recently published

  1. K. Prażmowski, M. Żynel
    Metric structures imposed on Grassmannians
    Beitr. Algebra Geom. 61 (2020), 507-513, (published on-line in 2019).
    DOI10.1007/s13366-019-00480-9
  2. R. Andruszkiewicz, N. Andruszkiewicz
    Elementary Proof of Nagell's Theorem
    Azerb. J. Math. 10 (2020), no. 2, 62-70.
  3. K. Petelczyc, K. Prażmowski, M. Żynel
    Geometry on the lines of polar spine spaces
    Aequationes Math. (2020), (on-line first).
    DOI10.1007/s00010-020-00733-2
  4. T. Czyżycki, J. Hrivnák , L. Motlochová
    Generalized Dual-Root Lattice Transforms of Affine Weyl Groups
    Symmetry 12 (2020), no. 6, 1-38, (Licencja: CC BY 4.0).
    DOI10.3390/sym12061018
  5. B. Kwaśniewski, R. Meyer
    Stone duality and quasi-orbit spaces for generalised C*-inclusions
    Proc. London Math. Soc. 121 (2020), no. 4, 788-827, (published online: 2 May 2020.).
    DOI10.1112/plms.12332
More...
Remarks related to the above bibliographic data should be directed to: libmaster@math.uwb.edu.pl